# SDR SWIA2020091652502

- Difficulty date: July 29, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 718-755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE NOTED IN AIRCRAFT SKIN  BETWEEN FS 718.00 AND FS 755.00 NEAR STGR 19L AND STGR 27L.  C-CHECK RO 9/12/2020.  REPAIRED DENTS TO LT FUSELAGE SKIN BETWEEN FS 718-FS 755 STR 19L-STR 26L, REF REO AND CRJ200 SRM.
